# SDR VTZA95275

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 828
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transducer
- Part number: 8972605
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 6173 - IAD-HVN - DURING TAKEOFF ROLL, ABORTED THE TAKEOFF DUE TO THE NR 2 ENGINE BYPASSED (TTL) AT 88 PERCENT TORQUE WITH TARGET TORQUE BEING 90-93 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DELTA P OVER P TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
